# SDR 97ZZZX1050

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58H
- Make and model: Cessna 414A
- Aircraft serial: 414A0314
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000862
- Condition: Worn
- Location: Flap Extend
- Part time: 5,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREME CABLE WEAR (FLAP EXTEND) AT PULLEY ASSY JUST OUTBOARD OF THE FLAP MOTOR AND TRANSMISSION ASSY.  PULLEYS MUST BE REMOVED IN ORDER TO SEE THIS TYPE OF WEAR.  SUBMITTER RECOMMENDED 100 PERCENT INSPECTION OF FLAP CABLES (BY REMOVAL AND REPLACEMENT) AT 4,000 HOURS ACTT, AND 100 PERCENT INSPECTION AT EVERY 600 HOUR/1 YEAR THEREAFTER.
